2 doctors weighed in:

I started taking allegra (fexofenadine) d for my allergies my appetite decreased. Is this one of its side effects?

2 doctors weighed in
Dr. Vijay Saigal
Internal Medicine
1 doctor agrees

In brief: Could be related

Allegra (fexofenadine) d has not been usually associated with decreased appetite.
The Pseudoephedrine which is the d part of the Allegra (fexofenadine) d can cause nausea in very few patients and if that is the symptom you are experiencing then you wont experience this with plain allegra (fexofenadine).

In brief: Could be related

Allegra (fexofenadine) d has not been usually associated with decreased appetite.
The Pseudoephedrine which is the d part of the Allegra (fexofenadine) d can cause nausea in very few patients and if that is the symptom you are experiencing then you wont experience this with plain allegra (fexofenadine).
Dr. Vijay Saigal
Dr. Vijay Saigal
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors